My son is 13 years old. He is on Ritalin LA, Oleanz 5, Nuzak and Lithium. I think the doctors do not know what is really wrong and are experimenting on him? Recently he is telling lies, stealing and defiant. He does get agitated at times and shows aggression and has become very impatient. Also, he struggles to sleep. He was much better before he was put on all these medications. What could be wrong?
Welcome to icliniq.com.
The Ritalin (Methylphenidate hydrochloride) can cause sleep difficulties. And lithium levels should be monitored very closely. I am not sure if all of these steps are being taken.
Please refer to our psychiatrist at icliniq for further recommendations. Do not discontinue any of these medications abruptly.
ADHD and bipolar disorder with psychotic features.Investigations to be done:
Hyperthyroidism, liver function test and blood counts (CBC) should be done when on lithium. Lithium levels should be monitored for at least every three months.Treatment plan:
Continue these medicines for now. Do not abruptly discontinue them.Regarding follow up:
For further doubts consult an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hello doctor, Since I was around 8 years old, I have experienced mood fluctuations but not in the normal bipolar way (which I am being tested for). I do not feel like my mood sways between depression and mania. It is always some level of mania but without depression. I also experience tactile hallu... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now